Skip to content
Open access

The Regularity Property of Compensated Convex Transforms for Semiconvex Functions of General Modulus

2024 · Journal of Convex Analysis · 0 citations · 21 references

Abstract

We establish a general approximations theorem for semiconvex and semiconcave functions with general modulus by using the compensated convex transforms introduced by K. Zhang [Compensated convexity and its applications, Ann. Inst. H. Poincaré (C) Non Linear Analysis 25/4 (2008) 743–771]. For a semiconvex function f f with general modulus, we show that the limit of the gradient of the upper compensated transform exists and is equal to the center of the minimal bounding sphere in the sense of H. Jung [Über die kleinste Kugel, die eine räumliche Figur einschließt, J. Reine Angew. Mathematik 123 (1901) 241–257] of the Fréchet subdifferential. We also prove a C^{1,\omega _\lambda} C 1 , ω λ regularity result for the upper transform of semiconvex functions with general modulus.

Read PDF

We use cookies to run the site and, with your consent, for analytics and to show ads. See our Cookie Policy.